# SDR RAIA00209242

- Difficulty date: August 21, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 17,791 hours, 16,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS OUT AT ROWS 9 & 10. RE-SECURED CONNECTOR TO ESCAPE PATH LIGHTS, OPS CHECK OK.
